MAUDE Adverse Event Report: RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE

RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Model Number V60
Medical Device Problem Code Failure to Charge (1085)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint on the v60 ventilator indicating that the power cord was good, but the indicator light emitting diode (led) on the front panel wasn't showing when plugged in.The customer informed the remote service engineer (rse) that the battery wasn't charging, and the power indicator light wasn't on when plugged into power.The device was reported to be outside of use at the time of the reported problem.There was no patient or user harm reported.The customer informed the remote service engineer (rse) that the battery wasn't charging, and the power indicator light wasn't on when plugged into power.The customer checked the power at the j1 connector of the power management (pm) printed circuit board assembly (pcba) and found the 24-volt direct current (dc) to be good.The customer reconnected the connector to the j1 and reconnected alternating current (ac) power.The customer now observed the amber led was illuminated and the battery led was steady.The device powered on into diagnostic mode and the customer verified that all the voltages showed as good in the pneumatics screen with the battery showing 16.5 volts dc, fully charged.The customer was advised by the rse to monitor the device, cycling the power on and off and disconnecting and reconnecting ac power.The customer was advised that if the problem returns to the 24-volt dc again, replace the pm pcba.
 
Additional Manufacturer Narrative
Multiple good faith efforts (gfe) were attempted to obtain confirmation of a part order, part replacement, and resolution.No response or further information was received from the customer.Philips is unable to confirm the final disposition of the device.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened and a supplemental report will be submitted.

Brand Name
RESPIRONICS
Common Device Name
VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key23881954
Report Number2518422-2025-059073
Device Sequence Number9464305
Product Code MNT
UDI-Device Identifier00884838020047
UDI-Public(01)00884838020047
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K102985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberV60
Device Catalogue Number1053616
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2025
Supplement Date Received by Manufacturer01/05/2026
Initial Report FDA Received Date12/23/2025
Supplement Report FDA Received Date01/06/2026
Date Device Manufactured02/10/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown